Alert archive / Ohio / Flash Flood Warnings in 2025

Flash Flood Warning 9, NWS Cleveland, OH

July 10, 2025Portage County, Ohio

NWS Cleveland, OH issued this flash flood warning at Jul 10, 2025, 4:07 PM EDT for Portage County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2025, 4:07 PM EDT (20:07 UTC)
Expired
Jul 10, 2025, 6:57 PM EDT
In force
3 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

County Portage County, OH

The radar

The Cleveland radar (KCLE), 64 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 4:25 PM EDTFLASH FLOOD2 E Ravenna, OHCounty public safety dispatch scanner reported Newton Falls Road flooded. Estimated 7 to 8 inches of water flowing across roadway.
Jul 10, 5:48 PM EDTFLOOD3 Nnw Ravenna, OHCounty public safety scanner reported Infirmary Road closed between Dawley Road and Lake Rockwell Road due to flooding.
Jul 10, 6:42 PM EDTFLASH FLOOD3 Ene Ravenna, OHWater overflowing culvert with several inches of water flowing across Garrett Road just north of Crow Trail.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

640 
WGUS51 KCLE 102007
FFWCLE
OHC133-110000-
/O.NEW.KCLE.FF.W.0009.250710T2007Z-250711T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
407 PM EDT Thu Jul 10 2025

The National Weather Service in Cleveland has issued a

* Flash Flood Warning for...
  Central Portage County in northeastern Ohio...

* Until 800 PM EDT.

* At 407 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Ravenna, Kent, Streetsboro, Edinburg, Windham, Brady Lake, Sugar 
  Bush Knolls and Wayland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4113 8100 4107 8100 4107 8128 4113 8128
      4116 8136 4116 8139 4127 8139 4126 8122
      4125 8112 4123 8105 4121 8100 4115 8100

FLASH FLOOD...RADAR INDICATED

$$

Sullivan
2 follow-up statements
965 
WGUS71 KCLE 102112
FFSCLE

Flash Flood Statement
National Weather Service Cleveland OH
512 PM EDT Thu Jul 10 2025

OHC133-110000-
/O.CON.KCLE.FF.W.0009.000000T0000Z-250711T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Portage OH-
512 PM EDT Thu Jul 10 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING 
FOR CENTRAL PORTAGE COUNTY...

At 512 PM EDT, local law enforcement reported flash flooding ongoing 
across portions of central Portage County, mainly just north and 
east of Ravenna where roads have been closed due to flooding. 
Between 1.5 and 3.5 inches of rain have fallen. Flooding impacts 
will continue, but no additional rainfall is expected. Flash 
flooding already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Ravenna, Kent, Streetsboro, Edinburg, Windham, Brady Lake, Sugar 
  Bush Knolls and Wayland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4113 8100 4107 8100 4107 8128 4113 8128
      4116 8136 4116 8139 4127 8139 4126 8122
      4125 8112 4123 8105 4121 8100 4115 8100

FLASH FLOOD...OBSERVED

$$

Sullivan
383 
WGUS71 KCLE 102257 RRA
FFSCLE

Flash Flood Statement
National Weather Service Cleveland OH
657 PM EDT Thu Jul 10 2025

OHC133-102307-
/O.CAN.KCLE.FF.W.0009.000000T0000Z-250711T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Portage OH-
657 PM EDT Thu Jul 10 2025

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL PORTAGE COUNTY...

The heavy rain has ended and flood waters have receded. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

&&

LAT...LON 4113 8100 4107 8100 4107 8128 4113 8128
      4116 8136 4116 8139 4127 8139 4126 8122
      4125 8112 4123 8105 4121 8100 4115 8100

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 3:43 PM EDT, 24 minutes earlier.

Area forecast discussion, Jul 10, 3:43 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
343 PM EDT Thu Jul 10 2025

.SYNOPSIS...
A weak stationary front will linger over northern Ohio through
tomorrow before lifting northward. A low pressure system will
track through the Upper Great Lakes Saturday night and Sunday,
dragging a cold front through the region. This front will stall
near the Ohio Valley Monday before returning north through mid
week.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Scattered showers and thunderstorms have developed this
afternoon mainly along and east of I-71 across northeast Ohio
into northwest Pennsylvania. The afternoon convection developed
along a weak stationary front and lake breeze from Lake Erie.
Most of the thunderstorms will remain sub-severe but there
could be an isolated stronger storm with downburst winds and
some hail. The steering flow aloft is rather weak so these
storms are moving or drifting slowly eastward. Locally heavy
rainfall may be possible. Most of this afternoon convection will
dissipate around sunset as we lose the daytime heating that is
driven these storms.

The flow aloft will be zonal tonight and Friday. A weak
disturbance in the mid level flow will track across the Upper
Ohio Valley and lower Great Lakes on Friday. This disturbance in
the 500 mb flow will help lift the weak stalled frontal boundary
northward on Friday. We will maintain some slight POPs Friday
into Friday evening. The Day 2 SPC outlook has a marginal risk
for a stronger storm possible over northwest Ohio which will be
closer to the weak frontal boundary. Isolated damaging wind
gusts would be the main threat with any stronger storm Friday.
Most of the convection in our area will dissipate Friday evening
by sunset. High temperatures tomorrow will range from the
middle 80s to around 90 degrees.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
An upper level trough will swing through Upper Midwest into the
Upper Great Lakes Saturday and Saturday night. A weak cold
front will slowly drop down across the Great Lakes region late
Saturday into Saturday night. Ahead of the cold front Saturday,
high temperatures will warm into the upper 80s and lower 90s.
Scattered showers and storms will be possible as this weak cold
front sags into the Upper Ohio Valley Saturday night. The Day 3
SPC outlook has a marginal risk for severe weather and the main
threat would be isolated damaging wind gusts possible. The weak
cold front will slow down and stall out over the area on Sunday.
Scattered to widespread showers and storms are expected mainly
during the daytime heating Sunday. Slow movement of storms this
weekend may cause heavy rainfall and an isolated flash flooding
concern. Highs on Sunday will be generally in the mid 80s.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
A weak frontal boundary will continue to be nearby or just
southeast of the area on Monday. We will mention slight to
chance POPs for diurnally driven convection for Monday. The weak
stalled front will eventually wash out Monday night. An upper
level ridge of high pressure will move from the Central Plains
into the Ohio Valley Tuesday into Wednesday. Warmer and drier
weather will be expected with this upper level ridge moving
across the region. High temps will climb into the upper 80s and
lower 90s with heat index values approaching the upper 90s to
100 degrees. The next chance for rainfall may arrive Wednesday
night with a cold front advancing through the Great Lakes and
Ohio Valley.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
VFR across the TAF sites early this afternoon with non-VFR
possible in scattered showers and thunderstorms through this
afternoon. Current radar and satellite observations suggest
CAK/YNG have the highest potential of seeing direct tsra impacts
later this afternoon and evening, as the lake breeze is already passing
through ERI/CLE. MFD will be on the fringe, thus kept vcts
mention, though low confidence in direct impacts precludes tsra
mention at this time. Otherwise, patches of dense fog may
develop once again overnight, mainly impacting MFD/CAK/YNG where
more widespread rain is more likely. Otherwise, will need to
watch remnant nocturnal convection towards the west for possible
Friday morning impacts at TOL.

Winds are generally favoring a west to southwest direction
ahead of the weak cold front/lake breeze, and favoring a north
to northwest direction behind the cold front/lake breeze, around
5 to 10 knots. Winds will become light and variable overnight
before favoring a southwest direction by late Friday morning,
around 5 knots.

Outlook...Non-VFR possible Saturday afternoon into Sunday in
showers and thunderstorms. Mainly VFR expected Monday and
Tuesday.

&&

.MARINE...
With the exception of thunderstorms, winds on Lake Erie are
generally expected to be 10 knots or less through Friday. Winds may
briefly increase to 10 to 15 knots and shift towards the west late
Saturday into Sunday as a cold front moves across the lake. This
could usher in some 2-footers across the central and eastern basin
of Lake Erie Sunday afternoon and evening. There is a low chance of
thunderstorms impacting the western and central basin of Lake Erie
Friday afternoon and evening. Chances for thunderstorms increase by
late Saturday into Sunday as a cold front moves east through the
area.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...77
NEAR TERM...77
SHORT TERM...77
LONG TERM...77
AVIATION...Kahn
MARINE...Kahn
Hazardous weather outlook, Jul 10, 1:28 PM EDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
128 PM EDT Thu Jul 10 2025

OHZ003-006>010-017>019-027-028-036-037-111730-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Wyandot-
Crawford-Marion-Morrow-
128 PM EDT Thu Jul 10 2025

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A hot and humid airmass will affect the region Saturday. The
combination of high heat and humidity will push heat index values
into the 95 to 100 degree range.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-111730-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
128 PM EDT Thu Jul 10 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011>014-020>023-029>033-038-047-089-PAZ001>003-111730-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-
Richland-Ashland-Wayne-Stark-Mahoning-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
128 PM EDT Thu Jul 10 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated severe thunderstorms are possible this afternoon. The main
hazards are damaging winds and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A hot and humid airmass will affect the region Saturday. The
combination of high heat and humidity will push heat index values
into the 95 to 100 degree range.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 10, 1:25 PM EDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
125 PM EDT Thu Jul 10 2025

OHZ014-023-101815-
Trumbull OH-Ashtabula Inland OH-
125 PM EDT Thu Jul 10 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN TRUMBULL AND SOUTHERN
ASHTABULA COUNTIES THROUGH 215 PM EDT...

At 125 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southeast of Geneva to near Orwell to
North Bloomfield. Movement was east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kinsman, North Bloomfield, Orwell, Andover, Mecca, Johnston, Roaming
Shores, Cherry Valley, and Rock Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4166 8052 4137 8052 4140 8100 4152 8100
      4167 8084
TIME...MOT...LOC 1725Z 277DEG 14KT 4164 8082 4157 8080 4146 8089

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jul 10, 1:48 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
148 PM EDT Thu Jul 10 2025

OHZ038-101830-
Holmes OH-
148 PM EDT Thu Jul 10 2025

...STRONG THUNDERSTORMS WILL IMPACT HOLMES COUNTY THROUGH 230 PM
EDT...

At 148 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mount Eaton to near Holmesville to near
Millersburg. Movement was east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Millersburg, Berlin, Walnut Creek, Sugarcreek, Killbuck, Holmesville,
Glenmont, Winesburg, Farmerstown, Baltic, Mount Hope, and Charm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4045 8202 4046 8210 4065 8208 4067 8203
      4067 8165 4064 8165 4063 8167 4062 8166
      4044 8167
TIME...MOT...LOC 1748Z 283DEG 16KT 4070 8178 4060 8187 4059 8201

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jul 10, 2:04 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
204 PM EDT Thu Jul 10 2025

OHZ023-101845-
Trumbull OH-
204 PM EDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TRUMBULL COUNTY THROUGH
245 PM EDT...

At 204 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bristolville, or 9 miles north of Warren, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cortland, Kinsman, North Bloomfield, Bristolville, Vienna Center,
Vienna, Mecca, Johnston, Orangeville, Yankee Lake, Brookfield Center,
West Hill, Champion Heights, and Howland Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4120 8052 4131 8095 4149 8090 4145 8052
TIME...MOT...LOC 1804Z 284DEG 15KT 4138 8083

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn
Special weather statement, Jul 10, 2:25 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
225 PM EDT Thu Jul 10 2025

OHZ023-101915-
Trumbull OH-
225 PM EDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN TRUMBULL COUNTY THROUGH
315 PM EDT...

At 225 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leavittsburg, or near Warren, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Warren, Niles, Hubbard, Cortland, Newton Falls, Lordstown, Vienna
Center, Hilltop, Leavittsburg, Maplewood Park, Girard, Vienna,
McDonald, Yankee Lake, Brookfield Center, South Canal, Churchill,
Howland Center, Bolindale, and Turnpike Interchange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4114 8052 4114 8100 4125 8100 4135 8090
      4127 8052
TIME...MOT...LOC 1825Z 302DEG 14KT 4129 8085

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn
Special weather statement, Jul 10, 3:21 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
321 PM EDT Thu Jul 10 2025

OHZ020>023-033-102000-
Summit OH-Portage OH-Mahoning OH-Medina OH-Trumbull OH-
321 PM EDT Thu Jul 10 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN TRUMBULL...
PORTAGE...NORTHERN MAHONING...NORTHEASTERN MEDINA AND NORTHERN SUMMIT
COUNTIES THROUGH 400 PM EDT...

At 321 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Brunswick to near Niles.
Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Akron, Youngstown, Warren, Ravenna, Cuyahoga Falls, Strongsville,
Boardman, Brunswick, North Royalton, Kent, Hudson, Niles, Tallmadge,
Streetsboro, Macedonia, Campbell, Canfield, Newton Falls, Mogadore,
and Lordstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4107 8164 4127 8184 4128 8183 4128 8076
      4103 8053
TIME...MOT...LOC 1921Z 287DEG 22KT 4119 8168 4117 8080

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

15
Local storm report, Jul 10, 3:50 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
350 PM EDT Thu Jul 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     Tstm Wnd Dmg     3 E Ravenna             41.15N 81.19W
07/10/2025                   Portage            OH   Law Enforcement

            Tree down across state route 5.

&&

dk

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:00 PM EDTSpecial Weather StatementCLELucas45 min
Jul 10, 12:09 PM EDTSpecial Weather StatementCLEWayne51 min
Jul 10, 1:25 PM EDTSpecial Weather StatementCLETrumbull50 min
Jul 10, 1:48 PM EDTSpecial Weather StatementCLEHolmes42 min
Jul 10, 2:04 PM EDTSpecial Weather StatementCLETrumbull41 min
Jul 10, 2:25 PM EDTSpecial Weather StatementCLETrumbull50 min
Jul 10, 2:28 PM EDTSevere Thunderstorm WarningCLETrumbull47 min
Jul 10, 3:19 PM EDTAreal Flood AdvisoryCLEPortage, Trumbull3 hr
Jul 10, 3:21 PM EDTSpecial Weather StatementCLEPortage, Summit39 min
Jul 10, 3:38 PM EDTSevere Thunderstorm WarningCLEPortage52 min
Jul 10, 3:48 PM EDTAreal Flood AdvisoryCLEPortage, Summit3 hr
Jul 10, 3:53 PM EDTAreal Flood AdvisoryCLEKnox, Richland2 hr
Jul 10, 4:56 PM EDTFlash Flood WarningCLEPortage, Summit2 hr
Jul 10, 5:42 PM EDTAreal Flood AdvisoryCLEAshland, Wayne79 min

Nearby

Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.